# SDR CALA2024061201782

- Difficulty date: June 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T328014
- Condition: Corroded
- Location: Bs 1810-1833
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE CORROSION POINTS ON STR 30R, BETWEEN STA1809.50 AND STA1832.90,  FOR REFERENCE SEE SRM 53-80-03-0I-1 FIGURE 1, ITEM 7.
